MAUDE Adverse Event Report: PARAGON 28 BALL TIPPED GD ROD 3X800MM STERILE; PASSER, WIRE, ORTHOPEDIC

PARAGON 28 BALL TIPPED GD ROD 3X800MM STERILE; PASSER, WIRE, ORTHOPEDIC
Catalog Number P31-955-1800-S
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that packaging for three guide wires were received opened.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device has been returned for analysis; however, an investigation of the reported event is currently in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
BALL TIPPED GD ROD 3X800MM STERILE
Common Device Name
PASSER, WIRE, ORTHOPEDIC
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24292173
Report Number3008650117-2026-00040
Device Sequence Number13315244
Product Code HXI
UDI-Device Identifier00889795061577
UDI-Public(01)00889795061577(17)300122(10)501167302225
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberP31-955-1800-S
Device Lot Number501167302225
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown